# SDR AGQA065543

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- Engine: Pwa PT6T3
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815501
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER BOX IS INOPERABLE.  WILL NOT EXCITE.
